# SDR JJBA20250213017

- Difficulty date: February 10, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 45,535 hours, 29,869 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD UNABLE TO LOCK/SECURE WHEN CLOSING. FOUND MCD SEAL POPPED FROM DOOR LOWER FWD, RESECURED DOOR SEAL. OPS CHECK SAT. NO FURTHER DEFECTS NOTED.
